MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Loss of Range of Motion (2032); Tissue Damage (2104); No Code Available (3191)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle claim submission form and medical records received.Pinnacle claim form has no allegation provided.After review of medical records on ceramic on metal, the patient was revised due to metallosis and trunnionosis with elevated metal ions.Indications of the procedure stated, the patient developed signs and symptoms and clinical findings consistent with metallosis.Clinical visit on (b)(6) 2016 reported pain, limited range of motion, bursitis, walks with antalgic gait, and metallosis.However, recent laboratory results on (b)(6) 2016 shows cr ion level is below 7ppb.Doi: (b)(6) 2009 - dor: (b)(6) 2017 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 1 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8701257
Report Number1818910-2019-96050
Device Sequence Number2232066
Product Code KWA
UDI-Device Identifier10603295000723
UDI-Public10603295000723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number101204010
Device Lot NumberDN5HX1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR